Volgen
Shalom Eliahou
Shalom Eliahou
Geverifieerd e-mailadres voor univ-littoral.fr
Titel
Geciteerd door
Geciteerd door
Jaar
Minimal resolutions of some monomial ideals
S Eliahou, M Kervaire
Journal of Algebra 129 (1), 1-25, 1990
5371990
A new restriction on the lengths of golay complementary sequences.
S Eliahou, M Kervaire, B Saffari
J. Comb. Theory, Ser. A 55 (1), 49-59, 1990
1431990
Infinite families of links with trivial Jones polynomial
S Eliahou, LH Kauffman, MB Thistlethwaite
Topology 42 (1), 155-169, 2003
1142003
Sumsets in vector spaces over finite fields
S Eliahou, M Kervaire
Journal of Number Theory 71 (1), 12-39, 1998
691998
The 3x+ 1 problem: new lower bounds on nontrivial cycle lengths
S Eliahou
Discrete mathematics 118 (1-3), 45-56, 1993
631993
Barker sequences and difference sets
S Eliahou
L'Enseignement Mathematique 38, 345-382, 1992
561992
Wilf's conjecture and Macaulay's theorem.
S Eliahou
Journal of the European Mathematical Society (EMS Publishing) 20 (9), 2018
532018
Courbes monomiales et algebre de Rees symbolique
S Eliahou
(No Title), 1983
471983
Optimally small sumsets in finite abelian groups
S Eliahou, M Kervaire, A Plagne
Journal of Number Theory 101 (2), 338-348, 2003
442003
On Golay polynomial pairs
S Eliahou, M Kervaire, B Saffari
Advances in applied mathematics 12 (3), 235-292, 1991
361991
Weak Schur numbers and the search for GW Walker’s lost partitions
S Eliahou, JM Marín, MP Revuelta, MI Sanz
Computers & Mathematics with Applications 63 (1), 175-182, 2012
312012
Gapsets and numerical semigroups
S Eliahou, J Fromentin
Journal of Combinatorial Theory, Series A 169, 105129, 2020
262020
Minimal sumsets in infinite abelian groups
S Eliahou, M Kervaire
Journal of Algebra 287 (2), 449-457, 2005
252005
On a problem of Steinhaus concerning binary sequences
S Eliahou, D Hachez
Experimental Mathematics 13 (2), 215-229, 2004
252004
On systems of binomials in the ideal of a toric variety
S Eliahou, R Villarreal
Proceedings of the American Mathematical Society 130 (2), 345-351, 2002
252002
Lune-free knot graphs
S Eliahou, F Harary, LH Kauffman
Journal of Knot Theory and Its Ramifications 17 (01), 55-74, 2008
242008
The second Betti number of an edge ideal
S Eliahou, RH Villarreal
XXXI National Congress of the Mexican Mathematical Society (Hermosillo, 1998 …, 1999
231999
Signed diagonal flips and the four color theorem
S Eliahou
European Journal of Combinatorics 20 (7), 641-647, 1999
231999
Symbolic powers of monomial curves
S Eliahou
Journal of Algebra 117 (2), 437-456, 1988
211988
On symmetric and antisymmetric balanced binary sequences
S Eliahou, D Hachez
Integers 5 (1), A6, 2005
192005
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20